# SDR DALA2024101410057

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 CORROSION IN MAIN CABIN FLOOR STRUCTURE LH CREASE BEAM INNER CHORD UPPER SURFACE APROX BS.735 LBL.64. DOT 129- 122. CORRECTIVE ACTION: REMOVED AND REPLACED MAIN CABIN FLOOR STRUCTURE LH CREASE BEAM INNER CHORD UPPER SURFACE APROX' BS.735 LBL.64. IAW B 757 SRM. (0605360)
